Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

side effects after paragard removed?

A few weeks ago I had my paragard iud removed. My period is late and was always early with it in. Is it normal for the removal to mess up your cycle? I have also experienced nausea, tiredness, moodiness and cramping. Is that something your body goes through getting used to not having it?

Answer Question
 
jkimber

Asked by jkimber at 5:02 PM on Apr. 16, 2013 in Trying to Conceive

Level 2 (7 Credits)
Answers (2)
  • Not sure, I've never had mine removed.
    QuinnMae

    Answer by QuinnMae at 5:56 PM on Apr. 16, 2013

  • Are you sure you aren't pregnant? Maybe a test is in order.
    QuinnMae

    Answer by QuinnMae at 5:56 PM on Apr. 16, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.